# SDR AALA201705169034

- Difficulty date: May 13, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 17,239 hours, 6,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Part number: 1142691L
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTENDANT WORKLIGHT IN CEILING BY L2 DOOR HAS A MISSING BEZEL.   INSTALLED THE BEZEL IAW AMM 33-26-01.  OPERATIONAL CHECKED GOOD.
